# SDR GTIA020985

- Difficulty date: September 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN, LEFT SEAT TRACK BL 22, STATION 1216-1220 AND 1265-1271 CORROSION, SCRATCHES AND GOUGES.  REMOVED DAMAGED SECTION OF SEAT TRACK.  FABRICATED NEW SEAT TRACK.  INSTALLED SPLICE AT STATION 1220 AND SEAT TRACK.  (M)
